# SDR DL72S021172

- Difficulty date: October 6, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 69,886 hours, 52,647 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65404676
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL LANDING WHILE TAXIING OFF THE RUNWAY, THE CAPT LOST NOSE STEERING.  CHECKED A SYSTEM HYD, NO PRESSURE NO FLUID  REMOVED AND REPLACED NOSE LOCK ACTUATOR REF MM 32-33-011-4 AND OPS AND LEAK CHECK GOOD.
